Endometriosis UK
33,965 members30,412 posts

Esmya

I'm on esmya nearly 3 months and have to go to the hospital in October to see if my fibroids shrink. I pray they have because I won't be going back on them. The side effects are so bad first month I had chest pain I thought i was taken a heart attack. Then followed by major stomach pains that I still have. Then the head aches then the nausea I can't wait to come off them. They have me feeling terrible I think that the pain from the fibroids in the first place is noting conspired to being on esmya. My body cant take much more the side effects are too bad

2 Replies
oldestnewest

I've to go back this October to see if mine shrunk I hope they have too as the side effects are so bad I'd opt for my womb to be taken out that go through those side effects again of esmya

Reply

Hi I hvnt got any fibroids but was given esmya to treat pain I have been on it 3 month & now have to have a break. I took my last tblt on Friday & I am now completely crippled with low abdomin pain, stomach & back this pain is really really bad I crnt walk. Is this normal? Thank you

Reply

You may also like...